# SDR ASAA2019060392952

- Difficulty date: May 29, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 32,934 hours, 9,593 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: A
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOPILOT "A" DISCONNECTED AT FL360 JUST PRIOR TO DESCENT WITH LNAV-VNAV ENGAGED. JUST PRIOR TO DISCONNECT, ELEVATOR TRIMMED IN THE NOSE UP DIRECTION. THE AIRPLANE WAS SLIGHTLY OUT OF TRIM IN THE NOSE UP DIRECTION AFTER THE AP DISCONNECTED. AFTER MANUAL TRIMMING, THE "A" AUTOPILOT WAS RE-ENGAGED AND WORKED NORMALLY UNTIL IT WAS MANUALLY DISCONNECTED ON SHORT FINAL. GROUNDED - YES. FAULT REVIEW SHOWED MAINT MSG 22-11607, CHANNEL "A" VNAV PATH*LNAV ENG. PERFORMED B737-800 FIM 22-11 TK 803, OPS NORMAL LRU TESTS FOR MCP AND STAB/SPEED TRIM OPS NORMAL. RELEASED PER MEL 22-99C-AUTOLAND NOT AUTHORIZED DUE. RAN SYSTEM TEST REF B737-800 AMM 22-00-01 SYSTEM OP CHECKS GOOD NO DEFECTS NOTED REF LIBRARY TEST 49. THIS CLEARS MEL 22-99C.
